MathSciNet Relay Station
MathSciNet bibliographic data
MR1828599 (2003b:14036) 14H40 (14D20 14H60)
Esteves, Eduardo Compactifying the relative Jacobian over families of reduced curves. Trans. Amer. Math. Soc. 353 (2001), no. 8, 3045–3095 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement